MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION(TM) S7(R); INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION(TM) S7(R); INSTRUMENT, STEREOTAXIC
Model Number 9734048
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A software analysis was initiated to determine the probable cause of the issue through log analysis.Analysis found that the reported event was related to a software issue.This issue was documented in a medtronic navigation software anomaly tracking database.Concomitant medical products: other relevant device(s) are: product id: 9733877, serial/lot #: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the screen froze when building a tumor model in the stealth viz application.This occurred when moving from the segmentation tab to the view tab.After the screen froze, it was necessary to do a hard shut down.When booted back all the work was lost and the doctor decided to move on without using the planning station right before the patient was induced.There was no patient involvement.

Brand Name
STEALTHSTATION(TM) S7(R)
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10417834
Report Number1723170-2020-02191
Device Sequence Number11467137
Product Code HAW
UDI-Device Identifier00613994532398
UDI-Public00613994532398
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734048
Device Catalogue Number9734048
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1